# SDR ASAA0240134A

- Difficulty date: March 15, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FLOOR SUPPORT AT BS 860, RBL 8 AND WL 148.  REPAIRED IAW SRM. (M)
